advertisement
Question
Posted by: pills | 2004/01/05

trying and drinking pills

I am trying for a baby but I have terrible headaches, migranes, sinus. I drink pills often (migrane coctails, grandpas, mypaids etc) some days nothing but other days say every 2-3hours 2-4days. I am just scared I will fall pregnant. As I see you can only see once missing a period. But what will happen if I am pregnant and only find out say 4weeks later. What affect will this have on my baby. What should I do? How much can I drink with not harming the baby. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like you need to see a doctor to get your migraines sorted out. You should not be taking tablets this often. If you fell pregnant, implantation only occurs about 4 days before you miss a period, so there would not be much exposure to the fetus. You could try to avoid the medication in the week before your period is due.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement